# SDR SWI2025F00259

- Difficulty date: December 23, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY FLOOR WEB CRACKED ON LH OB SIDE BEHIND BRAKE ACCUMULATOR GAUGES AT APROX. FS.193.00 (FLAGGED).     (C-CHECK RO 2/26/2025)    REPAIRED WITH MHIRJ REO 670-53-11-509 REV -E DATE 2018-02-08 SEE CONTINUE CARD FOR DETAILSCOMPLIED WITH TASK 51-900-1002-SKY
